Jump to content

Is there any way to stabilize in constant tolerance w/d?????


Recommended Posts

Is there any way to stabilize when in constant tolerance w/d, other than just getting off the drug.  The symptoms are just endless, and daily, and can't function very much.  Have tried updosing, switching from V. taper to K titration, and my poor nervous system is exhausted.  I know I'm probably repeating myself.  If I go too fast or hold too long, the sx are even worse. Would appreciate any sound ideas. 

 

Thank you Aryana

Link to comment
Share on other sites

[6d...]
If I go too fast or hold too long, the sx are even worse. Would appreciate any sound ideas. 

 

That means tolerance. It's the same with me. If I hold too long, I feel worse.

Best to stick with the plan and get off the benzo.

You're doing the right thing by tapering. Just hold in there, and keep cutting. When you start feeling worse from the tolerance..

cut and hold, then cut.. the cycle is bad, I know.. but the only way to get through this, well is by tapering off in my experience.

 

Are you getting any windows at all?

 

S#

Link to comment
Share on other sites

I agree with Sigma  :thumbsup:

 

I didn't have any windows throughout most of my taper, so the only thing to do is taper off as sensibly as possible.  The further away you get from benzos the better you will eventually feel.

 

Acceptance is key on this journey to healing.

Link to comment
Share on other sites

If you are already feeling bad I see little reason to prolong the agony trying to chase temporary relief. The sooner you get off the drug the sooner you will be completely healed. I completely understand the need to taper to avoid seizures and such, but beyond ensuring your safety there is a big grey area. On one side of the spectrum you can take it slow and possibly help ease the pain and shorten your healing time. On the other end of the spectrum you can get the hell off of the drug as soon as you can so your body can really begin to heal. The problem is no one can tell you how your body will react to either scenario.

 

I tapered over the course of a couple of months which is probably too fast for 1mg of clonazepam, and since I did it by halving my does every few weeks I probably wasn't doing much to ease the pain. Now that I am 4 months off of the drug and starting to feel some relief I am am glad that I didn't know any better. If I had done a "proper" taper I might still be on that poison. Makes me cringe just thinking about it.

 

 

Link to comment
Share on other sites

I too am in tolerace w/d.  I have no real window of relief and haven't for three months.  I have taken this very slowly..almost a year and I am guessing that I should have gone faster.  But...I had such a horrible experience with Lexapro that I didn't want to make the same mistake with Valium.  I am cutting every two weeks now no matter how I feel....which is like crap.

 

Donna

Link to comment
Share on other sites

×
×
  • Create New...